Leflunomide headaches

Options

Hi all, I started on leflunomide last week & am getting the most horrible headaches. 🤕🙄They tend to start during the night & consequently I'm also shattered & getting a tad grouchy!! 😅 Am off on holiday today & worried its going to be ruined by the headaches 😩 BP is OK so far, due bloods week after next. Was just wondering how others coped with the headaches & how long it took for them to settle? Also a bit nauseated but that seems to respond to the antisickness drugs my gp gave me.

I take hydroxy as well, just transfered over from Methotrexate injections which were affecting my liver.

Thankyou for any help, guidance or tips,

Selina

Comments

  • Poppyjane
    Poppyjane Moderator Posts: 784
    Options

    Hello @Beanz15 welcome to the online community

    Selina, you have recently started to take leflunomide and have been experiencing headaches which I understand are a side effect of the drug. I attach a link about the drug and I hope that other members who have had similar responses can share their ways of coping with you.

    https://www.versusarthritis.org/about-arthritis/treatments/drugs/leflunomide/

    https://www.versusarthritis.org/about-arthritis/managing-symptoms/managing-your-pain/

    Some of our members use heat /cool packs to ease their pain. There have been discussions on the community about when people take their prescribed drugs and whether the time of day makes dealing with the side effects easier. If it is restricting your daily activities too much do you think asking your G P or pharmacist about what other forms of pain relief they can recommend.

    We are here to support you and hope that you will join in with us again soon.

    Take care

    Poppyjane

    If it would be helpful to talk to someone ring the Helpline 0800 5200 520

    Monday - Friday 9.00a.m. - 6.00p.m.